# SDR DALA2024061005970

- Difficulty date: June 9, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 78,918 hours, 10,150 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rod
- Part number: UNKNOWN
- Condition: Broken
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3352 CATERING REPORTS TROUBLE WITH DOOR 4R. FOUND EMER ASSIST DOOR DAMPER ROD (P/N A521113960000) BROKE AND HANGING FROM ATTACH FLANGE. SEVERED HARDWARE NOTED. CORRECTIVE ACTION: REPLACED BROKEN HARDWARE AND LINKAGES PER A330 AMM 52-15. (5947792)
